# SDR ASOA2014041610357

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 31,148 hours, 28,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERIOR EMERGENCY FLOOD LIGHT INOPERATIVE.  RECONNECTED EMERGENCY LIGHT CONNECTOR IAW AMM 33-51-19, OPS CHECKED GOOD.
